# SDR JJBA20250806009

- Difficulty date: July 7, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SILL BTW FR 60-61 FOUND CORRODED. CORRODED ANCHOR NUT REMOVED ON RH SILL BTW FR 60-61. CORRODED RH SILL BTW FR 60-61 FOUND OUT OF LIMITS. CORRODED RH SILL BTW FR 60-61 REMOVED AND REPLACED.
